# SDR DALA2025010900183

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,244 hours, 28,240 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 AD - DISBONDED AREA WAS FOUND ON SLAT 4 TRAILING EDGE WEDGE SKIN AT WS 369.50 APROX, WITH 2.500 IN LENGTH AND 2.125 IN WIDTH IN REFERENCE TO JOB 007-0001 / CARD 5740-01145-05D, STEP 3. CORRECTIVE ACTION: SUMMARY OF NRC 00060: SLAT 4 TRAILING EDGE WEDGE WAS REPAIRED PER B757-200 SRM 51-70-10-2R PROCEDURE REPAIR GENERAL WITH REFERENCE TO B757-200 SRM 57-43-02-2R PROCDURE 1 REPAIR 1 FIGURE 201. DETAL II. NOTE B. (0752215)
